- -

Convergence of Dirichlet polynomials in Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Convergence of Dirichlet polynomials in Banach spaces

Show simple item record

Files in this item

dc.contributor.author Defant, Andreas es_ES
dc.contributor.author Sevilla Peris, Pablo es_ES
dc.date.accessioned 2017-04-19T07:08:17Z
dc.date.available 2017-04-19T07:08:17Z
dc.date.issued 2011-02
dc.identifier.issn 0002-9947
dc.identifier.uri http://hdl.handle.net/10251/79781
dc.description.abstract [EN] Recent results on Dirichlet series Sigma(n) a(n) 1/n(s), s is an element of C, with coefficients a(n) in an infinite dimensional Banach space X show that the maximal width of uniform but not absolute convergence coincides for Dirichlet series and for m-homogeneous Dirichlet polynomials. But a classical non-trivial fact fue to Bohnenblust and Hille shows that if X is one dimensional, this maximal width heavily depends on the degree m of the Dirichlet polynomials. We carefully analyze this phenomenon, in particular in the setting of l(p)-spaces. es_ES
dc.description.sponsorship Both authors were supported by the MEC Project MTM2008-03211 The second author was partially supported by grants PR2007 0384 (MEC) and UPV PAID 00-07
dc.language Inglés es_ES
dc.publisher American Mathematical Society es_ES
dc.relation MEC/MTM2008-03211 es_ES
dc.relation UPV/PAID 00-2007 es_ES
dc.relation MEC/PR2007-0384
dc.relation.ispartof Transactions of the American Mathematical Society es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Vector valued es_ES
dc.subject Dirichlet series es_ES
dc.subject Dirichlet polynomials es_ES
dc.subject Banach spaces es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Convergence of Dirichlet polynomials in Banach spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1090/S0002-9947-2010-05146-3
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Agronómica y del Medio Natural - Escola Tècnica Superior d'Enginyeria Agronòmica i del Medi Natural es_ES
dc.description.bibliographicCitation Defant, A.; Sevilla Peris, P. (2011). Convergence of Dirichlet polynomials in Banach spaces. Transactions of the American Mathematical Society. 363(2):691-697. doi:10.1090/S0002-9947-2010-05146-3 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion https://doi.org/10.1090/S0002-9947-2010-05146-3 es_ES
dc.description.upvformatpinicio 691 es_ES
dc.description.upvformatpfin 697 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 363 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 206149 es_ES
dc.contributor.funder Ministerio de Educación y Ciencia
dc.contributor.funder Universitat Politècnica de València


This item appears in the following Collection(s)

Show simple item record